# SDR CALA2024092602497

- Difficulty date: August 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 77,012 hours, 28,561 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4001207
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/H WING LOWER PANEL (DET) INSP. W/C# 29-5720-1-2811, DISCOVERED WHAT APPEARS TO BE A CRACK EMITTING FROM BOTH SIDES OF A SINGLE FASTNER. FASTNER LOCATION IS IN WING SPLICE S-9 NEAR RIB 19-20. (LAST FASTNER OF ROW) PERFORMED HFEC PER NDTM PART 6 51-00-00 PROCEDURE #23. CONFIRMED WING SKIN CRACK INDICATION EMITTING FROM BOTH SIDES OF FASTNER HOLE. MARKED TERMINATION OF INDICATIONS. REMOVED PAINT FOR HFEC VERIFICATION PICTURE UPDATE LOCKED LOG PAGE FOR FERRY,   UNLOCK ACCOMPLISHED REPAIR OF LEFT WING LOWER SKIN IAW ECRA 5720-03472.
